Cold Sweat After Taking Medicine?
Good afternoon, today I went to the clinic because I was sick. I was given a drug that was far different from what I had previously gotten from the health center. And the effect in 2 hours made me cold, and cold sweat, even if I was exposed to AC or wind, my sweat kept coming out. Here are the names of the drugs that I consume: -REPASS IBUPROFEN-LOSTACEF-DEXTEEM PLUS-FG TROCHES MEJI, FRADIOMYCIN-GRAMICIDINA Is the drug safe?
Good evening, thanks for asking at HealthReplies.com. The drugs you take have heat-reducing, anti-inflammatory, and antibioytic effects. Basically, this drug may be used together, and if it is generic, it is quite often used side by side. So it actually still needs to be re-examined whether your condition is true that it is a side effect of the drug, only a response from the use of the drug, or is a totally different condition such as an infection or worsening the condition of the disease.
Our advice now, you should go back to the doctor who prescribed the drug to ensure your condition. Your doctor will evaluate the medication he is giving and it would be better if you could tell what medication you have been getting at the puskesmas. In the meantime continue to consume drugs given by your doctor, but if symptoms persist, or get worse until accompanied by tightness, vomiting, or very weak, then stop using it and do not hesitate to check with the emergency room hospital if it is unbearable. In addition, multiply rest, lack of activity, and multiply the consumption of fruits and vegetables. So, hopefully answering your question.